MAUDE Adverse Event Report: CARDIAC SCIENCE CORPORATION POWERHEART G5 KIT, SEMI, US ENGLISH, CPRD; AUTOMATED EXTERNAL DEFIBRILLATOR

CARDIAC SCIENCE CORPORATION POWERHEART G5 KIT, SEMI, US ENGLISH, CPRD; AUTOMATED EXTERNAL DEFIBRILLATOR
Model Number G5S-01C
Medical Device Problem Code High impedance (1291)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The customer's report was observed during review of the device data logs.However, the device was put through extensive testing including full functional testing and fast testing without duplicating the report.An internal inspection found no discrepancies.The device was recertified and returned to the customer.Analysis of reports of this type has not identified an increase in trend.
 
Event or Problem Description
Complainant alleged that during functional testing, the device failed for high impedance.Complainant indicated that there was no patient involvement in the reported malfunction.

Brand Name
POWERHEART G5 KIT, SEMI, US ENGLISH, CPRD
Common Device Name
AUTOMATED EXTERNAL DEFIBRILLATOR
Manufacturer (Section D)
CARDIAC SCIENCE CORPORATION
500 burdick parkway
deerfield WI 53531 9692
Manufacturer Contact
269 mill road
chelmsford, MA 01824
9784219552
MDR Report Key16470373
Report Number2112020-2023-00139
Device Sequence Number7737981
Product Code MKJ
UDI-Device Identifier00812394021260
UDI-Public00812394021260
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P160033
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/09/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberG5S-01C
Device Catalogue NumberG5S-01C
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/26/2023
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/09/2023
Initial Report FDA Received Date03/02/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/05/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown